Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2017: 1.686

CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 2.585
Source Normalized Impact per Paper (SNIP) 2017: 1.203

Mathematical Citation Quotient (MCQ) 2016: 1.28

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2005, Issue 582

Issues

Teichmüller curves in genus two: The decagon and beyond

Curtis T. McMullen
Published Online: 2005-07-27 | DOI: https://doi.org/10.1515/crll.2005.2005.582.173

About the article

Received: 4. Mai 2004

Revised: 12. Mai 2004

Published Online: 2005-07-27

Published in Print: 2005-05-25


Citation Information: Journal für die reine und angewandte Mathematik, Volume 2005, Issue 582, Pages 173–199, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2005.2005.582.173.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Alex Eskin, Simion Filip, and Alex Wright
Annals of Mathematics, 2018, Volume 188, Number 1, Page 281
[2]
Alex Eskin and Maryam Mirzakhani
Publications mathématiques de l'IHÉS, 2018
[3]
Erwan Lanneau and Duc-Manh Nguyen
Geometry & Topology, 2016, Volume 20, Number 3, Page 1359
[4]
Alex Wright
Geometry & Topology, 2015, Volume 19, Number 1, Page 413
[5]
Matt Bainbridge
Geometric and Functional Analysis, 2010, Volume 20, Number 2, Page 299
[6]
KARIANE CALTA and KEVIN WORTMAN
Ergodic Theory and Dynamical Systems, 2010, Volume 30, Number 02, Page 379
[7]
YITWAH CHEUNG, PASCAL HUBERT, and HOWARD MASUR
Ergodic Theory and Dynamical Systems, 2008, Volume 28, Number 06, Page 1729
[8]
Martin Möller
Inventiones mathematicae, 2006, Volume 165, Number 3, Page 633
[9]
Curtis T. McMullen
Inventiones mathematicae, 2006, Volume 165, Number 3, Page 651
[10]
Pascal Hubert, Erwan Lanneau, and Martin Möller
Mathematische Annalen, 2012, Volume 353, Number 1, Page 1
[11]
Matt Bainbridge
Geometry & Topology, 2007, Volume 11, Number 4, Page 1887

Comments (0)

Please log in or register to comment.
Log in